# SDR DALA2017032302347

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FRAME LOCATED BETWEEN S-23L TO S-24L AND BS 1360 AT AFT CARGO COMPARTMENT. REPAIRED FRAME IAW SRM 53-00-07 REPAIR 5 DETAIL III.
